# SDR UPS96805957

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN  FOR C-CHECK, MAINTENANCE REPORTED BLOCK TURN BACK RUDDER PEDAL STEERING STIFF TO THE RIGHT.  ADJUSTED NOSE WHEEL STEERING CNTRL VALVE.  OPS CHECKED GOOD PER MM 32-51-01.
